Previous |  Up |  Next

Article

Title: Betweenness spaces and tree algebras (English)
Author: Círulis, Jánis
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 111
Issue: 4
Year: 1986
Pages: 340-344
.
Category: math
.
MSC: 05C05
idZBL: Zbl 0616.05031
idMR: MR871711
.
Date available: 2009-09-23T09:38:30Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/118283
.
Reference: [1] M. Altwegg: Zur Axiomatik der teilweise geordneten Mengen.Comment. Math. Helv. 24 (1950), 149-155. Zbl 0041.37704, MR 0037279
Reference: [2] Я. П. Цирулис: Пространства межности.B кн.: "Топологические пространства и их приложения", Pиra, JЛГУ (1983), 137-146. Zbl 1168.37305
Reference: [3] L. Nebeský: Algebraic properties of trees.Acta Univ. Carolinae Philologica - Monographia XXV, 1969. MR 0274210
Reference: [4] W. Szmielew: Oriented and non-oriented linear orders.Bull. Acad. Polon. Sci., ser. sci. math., astron., phys. 25 (1977), 659-665. MR 0463046
Reference: [5] B. Zelinka: Infinite tree algebras.Čas. pěst. mat. 107 (1982), 59-68. Zbl 0487.05022, MR 0651082
Reference: [6] J. Hedlíková: Ternary spaces, media, and Chebyshev sets.Czech. Math. Journ. 33 (108) (1983), 373-389. MR 0718922
Reference: [7] H.-J. Bandelt J. Hedliková: Median algebras.Discr. Math. 45 (1983), 1-30. MR 0700848
Reference: [8] H.-J. Bandelt: Ein Axiomensystem für Baum-algebren.Čas. pěst. mat. 108 (1983), 353-355. Zbl 0532.05058, MR 0727535
.

Files

Files Size Format View
CasPestMat_111-1986-4_2.pdf 362.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo